# SDR UALA2012051602798

- Difficulty date: May 12, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 54,690 hours, 6,436 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L3 DOOR INOPERATIVE.   RELAMPED, OPS NORMAL.
